MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 55840007545
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on an unknown date, the head of multi-axial screw dislocated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient underwent decompression and spinal fusion surgery at t10-pelvis.The multi axial screw (mas) head popped off and was removed, the bone screw was intact.The screw was retrieved and removed from the patient.There was no complications to the patient due to the event.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.
humacao PR 00792
MDR Report Key8104904
Report Number1030489-2018-01551
Device Sequence Number2069603
Product Code KWP
UDI-Device Identifier00643169004344
UDI-Public00643169004344
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number55840007545
Device Lot NumberH5387174
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1